Volume 5, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 4, 1809–2387
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Surgery and involutions on 4–manifolds

Vyacheslav S Krushkal

Algebraic & Geometric Topology 5 (2005) 1719–1732
Bibliography
1 S K Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983) 279 MR710056
2 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
3 M H Freedman, The disk theorem for four-dimensional manifolds, from: "Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983)", PWN (1984) 647 MR804721
4 M H Freedman, A geometric reformulation of 4–dimensional surgery, Topology Appl. 24 (1986) 133 MR872483
5 M H Freedman, X S Lin, On the $(A,B)$–slice problem, Topology 28 (1989) 91 MR991101
6 M H Freedman, F Quinn, Topology of 4–manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
7 M H Freedman, P Teichner, 4–manifold topology I: Subexponential groups, Invent. Math. 122 (1995) 509 MR1359602
8 V S Krushkal, On the relative slice problem and four-dimensional topological surgery, Math. Ann. 315 (1999) 363 MR1725988
9 V S Krushkal, R Lee, Surgery on closed 4–manifolds with free fundamental group, Math. Proc. Cambridge Philos. Soc. 133 (2002) 305 MR1912403
10 V S Krushkal, F Quinn, Subexponential groups in 4–manifold topology, Geom. Topol. 4 (2000) 407 MR1796498
11 F Quinn, Ends of maps III: Dimensions 4 and 5, J. Differential Geom. 17 (1982) 503 MR679069
12 J Stallings, Homology and central series of groups, J. Algebra 2 (1965) 170 MR0175956